Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Kidney stone detected. Gas problems after taking Potrate MB6. Duration for stone to pass out?

Sir I have a kidney stone of 5.2mm unobstructive and it was detected on 2010 but i never thought that i will have a kidney stone and also i nevr had any pain till today and as the doctor advised me to take potrate MB6 for 3months so i have started taking this medicines from the last 3 days but i am having GAS after i start taking this medicines. So is it because of POTRATE MB6 i am havin gas? And how long it will take for the stone to passed out?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  2696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

the medicine prescribed can cause tummy upset acidity. i would sugest take it after food and and dissolving it in at least half glass of water. no one can predict if the stone will be passed out or not or when it will be passed out. but stone of size 4 to 5 mm can spotaneously pass out.
hope this settles your query.
Answered: Mon, 2 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor